Venlafaxine withdrawal length

Common Questions and Answers about Venlafaxine withdrawal length

effexor

Tappered for 2 months and had another 5 to 6 weeks of withdrawal after my last dose. I suspect the length of exposure to venlafaxine may effect the length of the withdrawal.
I went through withdrawal b4, and it is very unpleasant. Whenever you abruptly stop taking a med, especially something you have taken every day for the length of 5 yrs, you are going to increase the anxiety & panic attack feelings. Your doctor should have tried weening you off, which is much safer than just stopping cold turkey. Is there a reason your doctor took you off? Was clonzepam still effective?
Based on 1 case, a group of clinicians have suggested that the active drug in milk may help alleviate withdrawal symptoms in the newborns of mothers taking venlafaxine (15). We note, however, that it is not clear that the neonatal symptoms are due to withdrawal and not to serotonergic activity.
I am aware that Tramadol on the label shouldn't be used alongside any hypnotics (like like trazodone, and zopiclone) or anti depressants (like venlafaxine which i'm also taking on a very low tapering off dose, and the high doses of trazodone I take now. But I don't know whether this is heavily precautionary. I thought due to the low dose ( I think ) of tramadol against the reversible effects (not like MAOI's) of Trazodone, the risk of serotonin syndrome would be fairly low?
I have also been taking the anti-depressants luvox(fluvoxamine-2001) and then effexor(venlafaxine-2007) for depression. The side effects from these anti-depressants which I have manifested in the years 2001 to 2010 are: a sedative affect, fatigue and weight gain. Less common side effects that have been manifest in my day to day life include: belching, difficult or laboured breathing, some loss of touch with reality, neck pain, vertigo and withdrawal symptoms.
He puts me on latuda (40 mg) and takes me off of effexor by giving me pristiq, the active ingredient in that med being a metabolite of venlafaxine so that I might escape the brunt of withdrawal from such a high dose of effexor. The hallucinations worsen, the headaches remain constant. This is about 3 weeks ago.
I've been off of mine for 4 days now and I don't know I would have started on it in the first place had I known what the withdrawal would be like. I've been on Zoloft and Wellbutrin in the past and neither were even close to the severity of coming off of this one. The zapping feeling in my head and eyes is awful as well as the tingling in my hands. I haven't slept more than 4 hours a night in about a week so it's just hitting me all around.
I can quite honestly say (and you guys can appreciate the OOMPH of this statement more than the Average Bears) that this was the ABSOLUTE WORST withdrawal I have ever had. . .from anything. As miserable as I was, in no other withdrawal did I: -- feel like I was insane -- have what felt like "shocks" every few seconds along EVERY NERVE in my body -- want to kill others and so on.
Considering the amount of alcohol I depended on daily, and the fact that alcohol withdrawal is the only substance withdrawal that can kill, I think I'm doing alright for going cold turkey. Everyone's reaction will be different however. Once I can get a good night/days sleep I think the visions will go away. In my opinion it's become more of a sleep deprivation symptom.
When I decided in March of last year to stop the effexor, even with tapering off of it like my Doctor told me, I still had bad withdrawal. I ended up stopping effexor and then joining weight watchers, that seemed to help my depression more than any medications. Good luck to you. You also have to remember that everyone reacts different to medications. What made me gain weight may make you lose. Good luck!
Nope, I lost weight on K. But allot of that is due to the withdrawal anxiety between dosages and not being hungry. Although I am on a relative low dosage of .125 twice a day totaling .25 Paxil on the other hand made me gain 10bs a year every year unti quitting.
The importance of the switch process as the hallmark of BPD was described in Falret’s original (1854) conceptualization of ‘circular insanity’, which he defined as a form of illness in which “depression and mania must succeed one another for a long time, usually for the whole of the patient’s life, and in a fashion very nearly regular, and with intervals of rationality, which are usually short compared with the length of the episodes”1 (translated into English by Sedler and Desain2, page 1130).
Opiates have the worst withdrawal everything from heroin to vicodin to oxycontin and anything else in that catagory. I know I have tried to quit vicodin 3 times in the last 4 months I had to get an ambulatory detox and still wished I were dead. I have a post in this forum check out title day 6. I posted on there again today. You will **** your brains out and get tremors and cravings and hope to die. My emotional energy was gone. I cried and was close to tears most of the time. Had no energy.
MMTP patients and addicts DIED from withdrawal and situations they couldn't handle due to withdrawal during the Katrina disaster. I finally hunted up the relevant report. You know how they decided to handle the next emergency? 1: Drop MMTP patients 20 to 40 milligrams until they reach 0 milligrams. 2: Give Pepto-Bismol and "Anti-Inflammatory Analgesic (aspirin!)" For discomfort.
The ultimate goal of bipolar management should be complete and sustained remission, whenever possible, although most patients will not achieve this status for any significant length of time. 11.5.1 Overaggressive management might entail pushing medication doses to intolerable levels. Individual treatment goals should always take into account patient acceptance of side effect burden, allowing for trade-offs between treatment effect and quality of life.
MedHelp Health Answers